# SDR REXA2020021230196

- Difficulty date: January 23, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N8943A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7943
- Aircraft time: 24,646 hours, 24,545 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R38779113
- Condition: Corroded
- Location: Bs 609-615
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY SEAT RAILS CORRODED FS 559+89-559+96, 559+12-574, FS609-615, LBL9 (3EA)
REMOVED (3 EACH) CORRODED SEAT RAIL IN CARGO BAY AND INSTALLED NEW SERVICEABLE RAIL AT FS 559+89-559+96, 559+112-574, AND FS 609-615 LB 9 IAW CRJ 200 AMM 53-01-11-000/400-802. WVAC EMP #575756
